# SDR ASAA2023041042807

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,641 hours, 1,625 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY FAILURE OF LEFT FMC. IT RE-ENGAGED ON ITS OWN. GROUNDED - YES. VERIFIED L/H FMC HAD AN INTERMITTENT FAULT AT 2351Z. CYCLED PWR TO A/C ACCOMP. FMC SENSOR TEST ALL SHOW OK REF. B737-9 AMM 34-61-00-710-002.
